# SDR NSVA2011210

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH COLGAN TD 340-51-11-21.  RT NACELLE FRAME AT STA 197 HAS MISSING MATERIAL ON O/B SIDE MIDDLE SECTION FROM CHAFING ON INLET.
